Two Dimensional Indecomposable Modules over Infinite Dimensional Hereditary Path Algebras
Year: 2015
Author: Ruchen Hou, Guohui Wang, Zhi Cheng
Communications in Mathematical Research , Vol. 31 (2015), Iss. 2 : pp. 171–179
Abstract
Non-isomorphic two dimensional indecomposable modules over infinite dimensional hereditary path algebras are described. We infer that none of them can be determined by their dimension vectors.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.13447/j.1674-5647.2015.02.08
Communications in Mathematical Research , Vol. 31 (2015), Iss. 2 : pp. 171–179
Published online: 2015-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 9
Keywords: infinite dimensional hereditary path algebra path algebra quiver representation indecomposable module.
Author Details
Ruchen Hou Email
Guohui Wang Email
Zhi Cheng Email